Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleEmbedded desingularization of toric varieties
Author(s) Rocío Blanco, Santiago Encinas
TypeArticle in Journal
AbstractWe present a new method to achieve an embedded desingularization of a toric variety. Let W be a regular toric variety defined by a fan Σ and X ⊂ W be a toric embedding. We construct a finite sequence of combinatorial blowing-ups such that the final strict transforms X ′ ⊂ W ′ are regular and X ′ has normal crossing with the exceptional divisor.
KeywordsResolution of singularities, Binomial ideals, Toric varieties
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717111001179
LanguageEnglish
JournalJournal of Symbolic Computation
Volume46
Number11
Pages1229 - 1241
Year2011
Edition0
Translation No
Refereed No
Webmaster